On the subspace of L p invariant under multiplication of transform by bounded continuous functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 35 (1965) no. 1, p. 176-189
@article{RSMUP_1965__35_1_176_0,
     author = {Fig\`a-Talamanca, Alessandro},
     title = {On the subspace of $L^p$ invariant under multiplication of transform by bounded continuous functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {35},
     number = {1},
     year = {1965},
     pages = {176-189},
     zbl = {0133.37404},
     mrnumber = {185376},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1965__35_1_176_0}
}
Figà-Talamanca, Alessandro. On the subspace of $L^p$ invariant under multiplication of transform by bounded continuous functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 35 (1965) no. 1, pp. 176-189. http://www.numdam.org/item/RSMUP_1965__35_1_176_0/

[1] Dunford N. and Schwarz J.: Linear operators, Part I, Interscience, New York, 1958. | Zbl 0084.10402

[2] Figà-Talamanca A.: Multipliers of p-integrable functions, Bull. Amer. Math. Soc., 70 (1964), 666-669. | MR 165036 | Zbl 0142.10402

[3] Helgason S.: Multipliers of Banach algebras, Ann. of Math., 64 (1956), 240-254. | MR 82075 | Zbl 0072.32303

[4] Helgason S.: Topologies of group algebras and a theorem of Littlewood, Trans. Amer. Math. Soc.,86 (1957), 269-283, | MR 95428 | Zbl 0080.10204

[5] Hörmader L.: Estimates for translation invariant operators in Lp spaces, Acta Math. 104 (1960), 93-140. | MR 121655 | Zbl 0093.11402

[6] Rudin W.: Fourier Analysis on groups, Interscience, New York, 1962. | MR 152834 | Zbl 0107.09603

[7] Titchmarsh, E.C.: Introduction to the theory of Fourier integrals, Oxford University Press, Oxford 1948. | JFM 63.0367.05

[8] Zygmund A.: Trigonometric series, vols. I and II, Cambridge University Press, Cambridge, 1959. | MR 236587 | Zbl 0367.42001